# SDR SWIA2019030145581

- Difficulty date: February 28, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,155 hours, 28,769 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DIDNÂ€™T RETRACT ON TAKE OFF. GEAR DISAGREE AND NOSE DOOR WARNING MESSAGES. WOW INPUT AND NWS INOP CAUTION MESSAGE. WE RAN THE QRH AND RETURNED TO FIELD. (FLT 5887) CLOSED PERFORMED FULL STRUT SERVICE ON NLG SHOCK STRUT IAW AMM. PERFORMED FUNCTIONAL TEST OF THE NOSE NLG STRUT EXTENSION IAW AMM. PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM MULTIPLE CYCLES. NO MESSAGES AT THIS TIME. GEAR OPERATING NORMALLY.
